Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 38, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 14, 2007, 2:48 PM CDT for Butler County, Alabama. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2007, 2:48 PM CDT (19:48 UTC)
- Expired
- Apr 14, 2007, 3:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Butler County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 2:50 PM CDT | HAIL 0.75 | Forest Home, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:26 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 141948 SVRMOB ALC013-142015- /O.NEW.KMOB.SV.W.0038.070414T1948Z-070414T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 248 PM CDT SAT APR 14 2007 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 315 PM CDT * AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR BUTLER SPRINGS...OR ABOUT 25 MILES SOUTHEAST OF CAMDEN...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES NORTHWEST OF I65 AND AL 185 AND 7 MILES NORTHWEST OF I65 AND AL 10 BY 255 PM CDT... 8 MILES NORTHWEST OF GREENVILLE BY 300 PM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SATURDAY EVENING FOR SOUTHWESTERN ALABAMA. LAT...LON 3196 8691 3167 8692 3181 8646 3197 8645 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:48 AM CDT, 3 hours earlier.
Area forecast discussion, Apr 14, 11:48 AM CDT, 3 hours before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1148 AM CDT SAT APR 14 2007
JUST A QUICK UPDATE TO SAY THAT THINGS ARE MOVING ALONG
TIMING-WISE ABOUT AS EXPECTED. LATEST WFO MOBILE ALABAMA LAPS
MESOSCALE ANALYSIS...WHICH ASSIMILATES LOCAL MESONET SURFACE
OBSERVATIONS...SHOWS THAT ATMOSPHERE CONTINUES TO DESTABILIZE
RAPIDLY INVOF WHERE SFC HEATING IS OCCURRING ALONG AND JUST NORTH OF
I-10. SFC TEMPS HAVE RISEN INTO MID 70F RANGE OVER INTERIOR SW AL
AND SC ALABAMA TO NEAR 80F ALONG THE COAST. THIS IS RESULTING IN
SBCAPES APPROACHING 2000 J KG-1. SR HEL FIELD IS STILL MEAGER
(MOSTLY < 150 M2 S-2) WITH HIGHEST SR HELICITIES RIGHT ALONG LINE
(BEING INDICATED BY MESOSCALE PRESSURE TROUGH). LOOKS LIKE WELL
HAVE TO WATCH FOR STORMS MOVING TO RIGHT OF MEAN WIND TO INGEST
HIGHER SRH VALUES IN THE SHORT-TERM. IT IS ALSO APPARENT THAT
ATMOSPHERE EAST OF I-65 IS CAPPED FOR THE MOMENT. WHEN THIS
BREAKS...IT COULD BE A VERY DANGEROUS SITUATION AND SUPPORT A WAVE
OF ISOLATED SUPERCELLS AHEAD OF THE TSTM LINE CURRENTLY MOVG THROUGH
INTERIOR SE MS.
PER LATEST SPS PRODUCT (BHMSPSMOB)...DAMAGING WINDS AND LARGE HAIL
ARE EXPECTED TO BE THE PRIMARY HAZARD ASSOCIATED WITH THE SEVERE
THUNDERSTORMS. HOWEVER...ISOLATED TORNADOES ARE ALSO
POSSIBLE...ESPECIALLY IN SCATTERED STORMS DEVELOPING AHEAD OF THE
MAIN LINE OF STORMS THIS AFTERNOON. THE SQUALL LINE WILL ADVANCE TO
ACROSS COASTAL AND SOUTHWEST ALABAMA AROUND MID DAY...AND ACROSS THE
WESTERN FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA IN THE MID TO
LATE AFTERNOON HOURS.
OVER PAST HOUR...JUST UPDATED THE ZONES AND COASTALS FOR TORNADO
WATCH 141 THAT IS IN EFFECT UNTIL 6 PM CDT. PLEASE REFER TO PRODUCT
BHMWCNMOB FOR LATEST UPDATES ON TORNADO WATCH 141 IN SPACE AND
TIME. ALSO...WILL PASS ALONG LATEST TRENDS IN THINKING OF HOW EVENT
WILL EVOLVE IN THE NOWCAST PRODUCT (BHMNOWMOB).
/23 MEDLIN
----------------------------------------------------------------
...MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY...
.SHORT TERM (TODAY AND TONIGHT)...PARAMETERS APPEAR TO BE COMING
TOGETHER FOR A VERY ACTIVE SEVERE THUNDERSTORM EVENT ACROSS THE
CENTRAL GULF COAST. LATEST SURFACE ANALYSIS INDICATES A DOUBLE WARM
FRONT SETUP. THE FIRST WARM FRONT HAS MOVED INTO CENTRAL MS AND AL
FROM JUST NORTH OF MERIDIAN TO NEAR MONTGOMERY. THE SECONDARY WARM
FRONT WHICH SEPARATES THE TRULY TROPICAL AIRMASS IS LOCATED FROM
KTVR IN EXTREME EASTERN LOUISIANA SOUTHEASTWARD TO JUST NORTH OF THE
OFFICE HERE AT KMOB. THE DEWPOINT AT THE OFFICE HAS RISEN 16 DEGREES
SINCE 00Z. AS THE UPPER DYNAMICS GET CLOSER LATER THIS MORNING SFC
LOW PRESSURE WILL DEEPEN AND MOVE RAPIDLY NORTHEASTWARD INTO THE
TENNESSEE VALLEY BY MID DAY. AS THIS OCCURS THE LOW LEVEL JET WILL
ALSO SPREAD EASTWARD...ALLOWING THE SECOND WARM FRONT TO SURGE
NORTHWARD AND SPREAD A WARM AND MOIST AIRMASS ACROSS THE ENTIRE GULF
COAST REGION LATER THIS MORNING AND AFTERNOON. SOME OF THIS WIND
WILL MIX DOWN TODAY CREATING GUSTY CONDITIONS OF 15 TO 20 MPH W/
OCCASIONAL HIGHER GUSTS OVER INTERIOR ZONES...AND 20 TO 25 MPH W/
OCCASIONAL HIGHER GUSTS OVER COASTAL ZONES...WHICH WILL BE JUST
BELOW LOCAL WIND ADVISORY CRITERIA.
SOME BREAKS IN THE CLOUDS ARE ALSO EXPECTED ALLOWING TEMPS TO CLIMB
INTO THE UPPER 70S TO NEAR 80 AND WHEN COMBINED W/ DEWPOINTS THAT
CLIMB INTO THE MID AND UPPER 60S WILL YIELD MLCAPE VALUES NEAR 1200
J/KG. OF GREATER CONCERN IS THAT THE LOW LEVEL JET OF 45 TO 50 KNOTS
IS EXPECTED TO PERSIST DOWNSTREAM OF THE ADVANCING TROUGH LEADING TO
LARGE LOW LEVEL HODOGRAPHS W/ STORM-RELATIVE HELICITY VALUES >200
M2/S2. THUS AS THE SQUALL LINE CURRENTLY OVER CENTRAL LOUISIANA
MOVES EAST IT IS EXPECTED TO CONTINUE TO ORGANIZE AND INTENSIFY AS
THE DOWNSTREAM AIRMASS DESTABILIZES. THE GREATEST THREAT W/ THIS
LINE WILL BE DAMAGING WINDS...AND A WIDESPREAD DAMAGING WIND EVENT
IS POSSIBLE.
WHILE TORNADOES ARE CERTAINLY POSSIBLE WITHIN THE LINE...THE GREATER
TORNADO AND ALSO LARGE HAIL THREAT WILL BE IN DISCRETE THUNDERSTORMS
AHEAD OF THE MAIN LINE. FORECAST SOUNDING FROM BOTH THE NAM12 AND
GFS40 INDICATE A LOADED GUN APPEARANCE FROM 15Z TO 18Z W/ A STOUT
CAP AROUND 850 MBS. IF THUNDERSTORMS ARE ABLE TO BREACH THIS CAP AND
REMAIN ISOLATED AHEAD OF THE SQUALL LINE...THEY WILL QUICKLY BECOME
SUPERCELLULAR W/ ALL MODES OF SEVERE WEATHER POSSIBLE. THE SQUALL
LINE WILL MOVE EAST AND OUT OF THE AREA BY LATE THIS EVENING. ALL
INTERESTS SHOULD PREPARE FOR SEVERE WEATHER TODAY...HAVE A METHOD OF
RECEIVING WEATHER INFORMATION THROUGHOUT THE DAY AND HAVE A PLAN OF
ACTION SHOULD SEVERE THUNDERSTORMS APPROACH. THE FRONT WILL MOVE
EAST OF THE AREA AROUND MIDNIGHT W/ A COOLER AND DRIER AIRMASS
MOVING INTO THE REGION. /13
&&
.LONG TERM (SUNDAY THROUGH THURSDAY)...STILL NO MAJOR CHANGES OF
NOTE FOR THIS FCST PERIOD. DRIER AND COOLER HIGH PRESSURE BUILDS
OVER THE REGION SUNDAY AND MONDAY...THEN WE ARE STILL LOOKING AT
ANOTHER CHANCE FOR WEATHER AFFECTING THE AREA DURING THE
TUESDAY/WEDNESDAY TIMEFRAME...BUT TIMING ISSUES CONTINUE. CURRENTLY
APPEARS BEST CHANCES FOR PCPN WILL BE AROUND TUESDAY NIGHT. HIGH
PRESSURE REBUILDS OVER THE AREA ONCE AGAIN BY THURSDAY. TEMPS
GENERALLY SEVERAL DEGREES BELOW NORM DURING LONG TERM PERIOD. /12
&&
.FIRE WEATHER...INCREASING CLOUDINESS AND CHANCES OF SHOWERS AND
THUNDERSTORMS TODAY AND THIS EVENING...SO NO FIRE ISSUES WITH REGARD
TO RH VALUES TODAY. WILL BE VERY BREEZY ACROSS THE AREA TODAY AND
TONIGHT HOWEVER...PRODUCING HIGH DISPERSION VALUES. /12
&&
.MARINE...STRONG SOUTHERLY FLOW IN EXCESS OF SMALL CRAFT ADVISORY
LEVELS WILL PERSIST THROUGH LATE THIS AFTERNOON AS A STRONG COLD
FRONT APPROACHES THE MARINE AREA. THE FRONT WILL MOVE SOUTH OF THE
MARINE AREA AROUND MIDNIGHT W/ WINDS BECOMING NORTHWEST AND
INCREASING TO 25 TO 30 KNOTS OFFSHORE. THE PRESSURE GRADIENT WILL
WEAKEN BY LATE SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN
GULF. AS THE HIGH MOVES EAST ON TUESDAY AN ONSHORE FLOW WILL RETURN
IN ADVANCE OF ANOTHER AREA OF LOW PRESSURE DEVELOPING ACROSS THE
SOUTHERN PLAINS. ONSHORE FLOW WILL STRENGTHEN BY MID WEEK AS THE LOW
APPROACHES AND MOVE ACROSS THE NORTHERN GULF. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 78 48 64 38 / 70 50 05 00
PENSACOLA 80 53 66 45 / 60 60 05 00
DESTIN 75 54 63 48 / 50 60 05 00
EVERGREEN 79 51 58 33 / 80 60 05 00
WAYNESBORO 74 46 62 37 / 80 30 05 00
CAMDEN 78 49 56 36 / 90 60 05 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&
12/SHEPHERD
13/CULLENHazardous weather outlook, Apr 14, 5:00 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT SAT APR 14 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 151200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 500 AM CDT SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...MODERATE RISK OF SEVERE THUNDERSTORMS... ...HIGH RISK OF DEADLY RIP CURRENTS IN THE SURF ZONE AT AREA BEACHES... A LARGE LOW PRESSURE SYSTEM MOVING EAST OUT OF THE SOUTHERN PLAINS WILL MOVE EAST ACROSS THE SOUTHEASTERN STATES TODAY. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL APPROACH THE MISSISSIPPI AND ALABAMA STATE LINE BY EARLY AFTERNOON. IN ADVANCE OF THE COLD FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS ALL OF SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND NORTHWEST FLORIDA THROUGH THIS EVENING. AT THIS TIME...DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO BE THE PRIMARY HAZARD ASSOCIATED WITH THE SEVERE THUNDERSTORMS. HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN SCATTERED STORMS DEVELOPING AHEAD OF THE SQUALL LINE THIS MORNING AND AFTERNOON. THE SQUALL LINE WILL MOVE ACROSS SOUTHEAST MISSISSIPPI IN THE MID TO LATE MORNING HOURS...ACROSS COASTAL AND SOUTHWEST ALABAMA AROUND MID DAY...AND ACROSS THE WESTERN FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA IN THE MID TO LATE AFTERNOON HOURS. THE STRONG SOUTHERLY WINDS TODAY WILL CREATE DANGEROUS BOATING CONDITIONS FOR SMALL CRAFT. THESE STRONG WINDS WILL ALSO CREATE A HIGH RISK OF DEADLY RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... STRONG NORTHERLY WINDS IN THE WAKE OF THE FRONT WILL MAINTAIN DANGEROUS BOATING CONDITIONS ACROSS THE MARINE AREA FOR SMALL CRAFT THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS IS REQUESTED THROUGH LATE THIS EVENING.
In the hours before
Special weather statement, Apr 14, 10:10 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1010 AM CDT SAT APR 14 2007 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-142000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1010 AM CDT SAT APR 14 2007 ...SEVERE WEATHER OUTBREAK EXPECTED ACROSS THE DEEP SOUTH TODAY... ...THERE IS A MODERATE RISK OF SEVERE STORMS TODAY ALONG THE CENTRAL GULF COAST REGION... A LARGE LOW PRESSURE SYSTEM OVER NORTHERN MISSISSIPPI WILL MOVE EAST ACROSS NORTHERN ALABAMA...AND INTO NORTHWEST GEORGIA TODAY. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL APPROACH THE MISSISSIPPI AND ALABAMA STATE LINE BY EARLY THIS AFTERNOON. IN ADVANCE OF THE COLD FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS ALL OF SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND NORTHWEST FLORIDA THROUGH THE EARLY EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO BE THE PRIMARY HAZARD ASSOCIATED WITH THE SEVERE THUNDERSTORMS. HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN SCATTERED STORMS DEVELOPING AHEAD OF THE MAIN LINE OF STORMS LATE THIS MORNING THROUGH THIS AFTERNOON. THE SQUALL LINE WILL ADVANCE TO A BUTLER ALABAMA TO LUCEDALE MISSISSIPPI LINE BY LATE MORNING...AND THEN MOVE ACROSS COASTAL AND SOUTHWEST ALABAMA AROUND MID DAY...AND ACROSS THE WESTERN FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA IN THE MID TO LATE AFTERNOON HOURS. ALL PERSONS WHO OWN A NOAA ALL HAZARDS WEATHER RADIO SHOULD TAKE TIME TO MAKE SURE IT WILL SOUND AN AUDIBLE ALARM SHOULD A SEVERE WEATHER WARNING BE ISSUED. CHECK THE BATTERIES IN THE WEATHER RADIO JUST IN CASE THE POWER SHOULD GO OFF. THOSE WHO DO NOT HAVE A NOAA ALL HAZARDS WEATHER RADIO SHOULD STRONGLY CONSIDER INVESTING IN THIS POTENTIALLY LIFE SAVING DEVICE. UNITS CAN BE PURCHASED FROM LOCAL ELECTRONICS STORES FROM 25 DOLLARS TO AROUND 50 DOLLARS...DEPENDING ON THE VARIOUS FEATURES AND CAPABILITIES OF THE UNIT. STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL BROADCAST NEWS MEDIA FOR THE LATEST FORECAST INFORMATION REGARDING THE UPCOMING PERIOD OF SEVERE WEATHER.
Local storm report, Apr 14, 12:42 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1242 PM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM TSTM WND DMG 5 N CHATOM 31.54N 88.25W
04/14/2007 WASHINGTON AL STORM CHASER
USA METEOROLOGY STUDENTS REPORTED TREES UPROOTED AND
SNAPPED ALONG HIGHWAY 17 ABOUT 5 MILES NORTH OF CHATOM.
ALSO AN RV WAS FLIPPED OVER.
&&
RBLocal storm report, Apr 14, 1:13 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
113 PM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 5 WNW RICHTON 31.38N 89.02W
04/14/2007 PERRY MS EMERGENCY MNGR
PERRY COUNTY EMA REPORTS STRUCTURAL DAMAGE IN THE
NORTHWEST PART OF THE COUNTY.
1203 PM TSTM WND DMG 5 W CHATOM 31.46N 88.34W
04/14/2007 WASHINGTON AL LAW ENFORCEMENT
WASHINGTON COUNTY 911 REPORTS TREES DOWN ALONG AL HIGHWAY
56 NEAR THE MISSISSIPPI STATE LINE
1215 PM TSTM WND DMG N CHATOM 31.46N 88.25W
04/14/2007 WASHINGTON AL LAW ENFORCEMENT
WASHINGTON COUNTY 911 REPORTS NUMEROUS TREES AND POWER
LINES DOWNED...AND A TRAVEL TRAILER OVERTURNED ON THE
NORTH SIDE OF CHATOM.
1225 PM TSTM WND DMG FRANKVILLE 31.65N 88.15W
04/14/2007 WASHINGTON AL LAW ENFORCEMENT
WASHINGTON COUNTY 911 REPORTS TREES DOWN IN THE
FRANKVILLE AREA
&&
DLLocal storm report, Apr 14, 1:21 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
121 PM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG 10 NW JACKSON 31.61N 88.01W
04/14/2007 CLARKE AL EMERGENCY MNGR
CLARKE COUNTY EMA REPORTS TREES AND POWER LINES DOWN
ALONG AL HIGHWAY 69 IN THE SALITPA COMMUNITY.
&&
DLLocal storm report, Apr 14, 1:44 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
144 PM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 7 NW RICHTON 31.42N 89.02W
04/14/2007 PERRY MS EMERGENCY MNGR
PERRY COUNTY EMA REPORTS 1 HOUSE DESTROYED...1 HOUSE
DAMAGED AND 7-8 MOBILE HOMES DAMAGED IN FAR NORTHWEST
PERRY COUNTY NEAR THE JONES COUNTY LINE. DAMAGE OCCURRED
ALONG WHITFIELD ROAD NORTH OF THE RUNNELSTOWN COMMUNITY.
&&
DLLocal storm report, Apr 14, 2:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
229 PM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG VREDENBURGH 31.83N 87.32W
04/14/2007 MONROE AL EMERGENCY MNGR
TWO HOMES AND ONE CHURCH DAMAGED NEAR BEATRICE. ALSO
TREES DOWN AT AL 265 AND CR 56.
&&
RBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 11:38 AM CDT | Tornado Warning | MOB | Choctaw | 37 min |
| Apr 14, 11:59 AM CDT | Tornado Warning | MOB | Washington | 46 min |
| Apr 14, 12:28 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 62 min |
| Apr 14, 1:15 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 60 min |
| Apr 14, 2:09 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 36 min |
| Apr 14, 2:15 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 30 min |
| Apr 14, 2:15 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 30 min |
| Apr 14, 4:00 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 30 min |
| Apr 14, 5:07 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 38 min |
| Apr 14, 5:19 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 26 min |
| Apr 14, 5:31 PM CDT | Tornado Warning | MOB | Crenshaw | 29 min |
| Apr 14, 5:35 PM CDT | Flash Flood Warning | MOB | Conecuh, Escambia | 115 min |
| Apr 14, 5:38 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 37 min |
| Apr 14, 5:58 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 34 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.